# SDR 2A6D20210902001

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 6,590 hours, 21,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Damaged
- Location: Transmission Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK AT APPROXIMATE STATION X 3900, Z 1759, R/H Y 210. THE DAMAGE IS APPROXIMATELY 0.014” DEEP AND 1.2” LONG BY 0.2” WIDE.
